MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA INFRARENAL

ENDOLOGIX AFX; VELA INFRARENAL
Model Number A25-25/C95 V
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.¿device iteration is afx with duraply¿.
 
Event or Problem Description
The patient was initially implanted with afx bifurcated stent graft, a suprarenal stent graft extension and a limb stent graft to treat an abdominal aortic aneurysm (aaa).Approximately four (4) years post secondary procedure, during a routine follow up, a computed tomography angiography (cta) identified a type 3a endoleak with separation between the limb extension and bifurcated stent graft and aneurysm growth.The physician elected to implant an afx limb stent graft and an ovation ix iliac limb extension to resolved this event.The patient was reported as doing well.Note: this patient had a previously reported event under mfr #2031527-2018-00279 for a type 3a endoleak.A vela infrarenal stent graft was implanted to treat this event.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, the sac growth, and the type iiia (iliac limb) events are unconfirmed due to lack of the relevant medical information.Procedure related harms, device, user, procedure or anatomy relatedness of this event could not be determined with the medical record/ images available for review.The final patient status was reported to be stable post the secondary procedure.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.¿device iteration is afx with duraply.¿.

Brand Name
AFX
Common Device Name
VELA INFRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key10201121
Report Number2031527-2020-00181
Device Sequence Number2865392
Product Code MIH
UDI-Device Identifier00818009013507
UDI-Public(01)00818009013507(17)180214
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2018
Device Model NumberA25-25/C95 V
Device Lot Number1317916013
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer05/29/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0006-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIMB STENT GRAFT. LOT#1252586005; VELA INFRARENAL, LOT#1317916013; VELA SUPRARENAL, LOT#1214304002
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR